Some Remarks on General Cohomology Theories.

P.J. Hilton; A. Deleanu

Mathematica Scandinavica (1968)

  • Volume: 22, page 227-240
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hilton, P.J., and Deleanu, A.. "Some Remarks on General Cohomology Theories.." Mathematica Scandinavica 22 (1968): 227-240. <>.

author = {Hilton, P.J., Deleanu, A.},
journal = {Mathematica Scandinavica},
keywords = {topology},
pages = {227-240},
title = {Some Remarks on General Cohomology Theories.},
url = {},
volume = {22},
year = {1968},

AU - Hilton, P.J.
AU - Deleanu, A.
TI - Some Remarks on General Cohomology Theories.
JO - Mathematica Scandinavica
PY - 1968
VL - 22
SP - 227
EP - 240
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.